# SDR DL76S060839

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 60,930 hours, 29,262 cycles
- Engine: Ge CF680A2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T10052
- Condition: Cracked
- Location: Ws 906
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND IN LOWER OB FASTENER HOLE IN REAR SPAR.  THE CRACK WAS REMOVED BY OVERSIZING HOLE AND INSTALLATION OF A FLANGED BUSHING IAW MFG INSTRUCTIONS.  REPAIR ERA 455471-14.
